A fibered power theorem for pairs of log general type

Kenneth Ascher, Amos Turchet

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Let f: (X, D)→B be a stable family with log canonical general fiber. We prove that, after a birational modification of the base B → B, there is a morphism from a high fibered power of the family to a pair of log general type. If in addition the general fiber is openly canonical, then there is a morphism from a high fibered power of the original family to a pair openly of log general type.

Original languageEnglish (US)
Pages (from-to)1581-1600
Number of pages20
JournalAlgebra and Number Theory
Volume10
Issue number7
DOIs
StatePublished - Jan 1 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Keywords

  • Lang-vojta
  • Log general type
  • Moduli of stable pairs

Fingerprint Dive into the research topics of 'A fibered power theorem for pairs of log general type'. Together they form a unique fingerprint.

  • Cite this